Jump to content

glucosamine chondroitin


Saphire7
 Share

Recommended Posts

Greetings,

I started taking glucosamine chondroitin for joint pain.

However yesterday I got cramps in my intestines about 6 hours afterwards.  Also this morning I had

diarrhea.

I was wondering if anyone has had positive or negative experiences taking this supplement.

Thanks in advance for your feedback!

Saphire


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...